@Article{JMS-55-109, author = {Yuqin and Liu and 861733319@qq.com and 23069 and Hubei Key Laboratory of Applied Mathematics, Faculty of Mathematics and Statistics, Hubei University, Wuhan 430062, China and Yuqin Liu and Xing and Fu and xingfu@hubu.edu.cn and 23070 and Hubei Key Laboratory of Applied Mathematics, Faculty of Mathematics and Statistics, Hubei University, Wuhan 430062, China and Xing Fu}, title = {Boundedness of Bilinear Fractional Integral Operators on Vanishing Generalized Morrey Spaces}, journal = {Journal of Mathematical Study}, year = {2022}, volume = {55}, number = {2}, pages = {109--123}, abstract = {

In this paper, we establish the boundedness of the bilinear fractional integral operator $B_\alpha$ and the subbilinear fractional maximal operator $M_\alpha$ on vanishing generalized Morrey spaces $V_{0}L^{p,\varphi}(\mathbb{R}^n)$, $V_{\infty}L^{p,\varphi}(\mathbb{R}^n)$ and $V^{(*)}L^{p,\varphi}(\mathbb{R}^n)$. The main novelty of this article is that we control $B_{\alpha}$ by the subbilinear maximal operator $M$ and $M_{\alpha'}$ with $\alpha'>\alpha$. Some specific examples for the main results of this paper are also included.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v55n2.22.01}, url = {http://global-sci.org/intro/article_detail/jms/20490.html} }